Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can medications cause rashes on the arms and trunk?

Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4292 Questions

default
Posted on Tue, 21 Aug 2018 in Medicines and Side Effects
Question: i am trying to determine if any of my wife's medication is causing a rash on her arms and trunk. I am looking up her med list.
doctor
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Please upload an image.

Detailed Answer:

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

I have gone carefully through your query and understand your concern. The mentioned medicines do not seem to be a likely cause of the rashes. Rather, it could be due to an allergic reaction. Please mention how long the rashes have been there and how long she has been taking the medicines. I would request you to upload image of the affected areas. It will help me to evaluate the condition. Taking some antiallergic like cetirizine or benadryl (or possibly better ones like fexofenadine or loratidine which are prescription medicines) should help. You could also apply some emollient like calamine lotion or some moisturizer like aloe vera lotion.

Hope I have answered your query.

Take care

Dr. Prof. Kunal Saha, General & Family Physician
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on